MathSciNet Relay Station
MathSciNet bibliographic data
MR1974644 (2004b:30005) 30B40 (31A15 31C10 32D15 32U30)
Edigarian, Armen; Wiegerinck, Jan Graphs that are not complete pluripolar. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2459–2465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement